MIA cover

Mathematical Inequalities & Applications

Volume: 5

Year: 2002


Issue: 4 (October, 2002)
Article number / DOI Authors / Title Pages Abstract Article
05-61 László Losonczi: Comparison and subhomogeneity of integral means 609–618 View View
05-62 Constantin P. Niculescu: The Hermite-Hadamard inequality for convex functions of a vector variable 619–623 View View
05-63 Aleksandra Čižmešija, Josip Pečarić: New generalizations of inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls 625–632 View View
05-64 L. Leindler: Once more on the Telyakovskiĭ's class S 633–636 View View
05-65 M. Matić: Improvement of some estimations related to the remainder in generalized Taylor's formula 637–648 View View
05-66 B. G. Pachpatte: Integral inequalities of the Bihari type 649–657 View View
05-67 Josip Pečarić, Ivan Perić, Lars-Erik Persson: On sharpness of some integral inequalities and an integral equation of Volterra type 659–670 View View
05-68 Iosif Pinelis: Multilinear direct and reverse Stolarsky inequalities 671–691 View View
05-69 Jeong Sheok Ume: An Inequality for a positive real function 693–696 View View
05-70 Nak Eun Cho, Shigeyoshi Owa: On the Fekete-Szegö and argument inequalities for strongly close-to-star functions 697–705 View View
05-71 Attila Gilányi: On a problem by K. Nikodem 707–710 View View
05-72 Aleš Nekvinda: Equivalence of {pn} norms and shift operators 711–723 View View
05-73 Jun Ichi Fujii, Yuki Seo: Characterizations of chaotic order associated with the Mond-Shisha difference 725–734 View View
05-74 C. - S. Lin: Heinz-Kato-Furuta-type inequalities with bounds and equality conditions 735–743 View View
05-75 Razvan Alin Satnoianu: General power inequalities between the sides and the circumscribed and inscribed radii related to the fundamental triangle inequality 745–751 View View
05-76 Shlomo Reisner: A note on a theorem of Borwein, Borwein, Fee and Girgensohn 753–754 View View
05-77 Mingjin Wang: The mean inequality of random variables 755–763 View View